# SDR 9515049929

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Low Power
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE DID NOT REACH TAKEOFF POWER.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  RERIGGED AND TRIMMED BOTH ENGINES AND OPERATIONAL CHECK GOOD.
